MathSciNet Relay Station
MathSciNet bibliographic data
MR2524575 53C40
Bukcu, Bahaddin; Karacan, Murat Kemal The slant helices according to Bishop frame. Int. J. Comput. Math. Sci. 3 (2009), no. 2, 67–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement